# SDR MASA200500005

- Difficulty date: January 3, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 9,465 hours, 8,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 760
- Condition: Slow
- Location: Mlg
- Part time: 1 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2799 FROM PHL TO CHS RETURNED TO THE FIELD AFTER GETTING A GEAR DISAGREE AFTER TAKEOFF.  MAINTENANCE REPLACED THE PRIORITY VALVE.
